18 Endeavor, Suite 200, Irvine, CA

I have lumps in my top lip, above my lip, under my nose after 1 syringe of Juvederm. What do I do?

Cosmetic Treatments QuestionsCategory: JuvedermI have lumps in my top lip, above my lip, under my nose after 1 syringe of Juvederm. What do I do?
A patient asked 3 years ago
I have lumps in my top lip and the skin above my lip (under my nose) after being injected with 1ml syringe of juvederm ultra! This is not the first time I’ve had lip fillers. The first time I got juvederm volbella for a more subtle look and remember having lumps but not nearly this bad. Injector said not to massage them as it will ruin the shape but they are getting worse. Suggestions? Will these go away?
1 Answers
Dr. Elham Jafari Staff answered 3 years ago

Lumps in Upper Lip following Filler

 
Hi and thank you for your question! Lumps and swelling following filler injection are quite common and they are all expected to fully resolved within 2 weeks, so if you had the fillers recently, you can wait. If it has been beyond the two-week period, you should do a follow up with your physician and it can be revised or dissolved if needed. This advice is only for painless lumps with no other signs or symptoms and if you are experiencing redness, tenderness, pain or heat, then you should go back for follow up immediately. I hope it helps and good luck!

 


IMPORTANT: These answers are for educational purposes only and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.